# SDR MK1Y20220429005

- Difficulty date: April 29, 2022
- Submitted: April 29, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N391CM
- Make and model: Boeing 767323
- Aircraft serial: 32975
- Aircraft time: 51,520 hours, 21,336 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

ENGINE # 1 LH CORE COWL HAT FRAME NAC STA 303.75, MID LOWER AREA: DURING THE MAINTENANCE INSPECTION AT IAI, A 1.2 INCH CRACK WAS FOUND ON THE ENG # 1 L/H CORE COWL AFT HAT FRAME P/N 224-2318. THE AFT HAT FRAME FALLS UNDER ZONE CC2 AS PER TABLE 101 B767-300 SRM 54-45-01 ALLOWABLE DAMAGE 1 WHICH HAS NO ALLOWABLE DAMAGE FOR CRACKS. WE WANTED TO APPLY B767-300 SRM 54-45-01 REPAIR 4 ALUMINIUM HAT FRAME REPAIR, HOWEVER DUE TO THE CRACK END BEING LESS THAN 0.65 INCH FROM THE RADIUS OF THE FRAME MOUNTING FLANGE, AS MENTIONED IN APPLICABILITY NOTE A AND SECTION A-A FIGURE 201, THIS REPAIR IS NOT APPLICABLE FOR THIS DAMAGE.
